# SDR SWAA990078

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405010
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO DTW DUE TO AFT LAV FIRE WARNING AND STRONG ORDER IN CABIN.  INSPECTED OIL QTY IN BOTH AIR CYCLE MACHINES, FOUND TO BE OK.  DEFERRED LT PACK FOR TROUBLESHOOTING PER MEL 21-1.  INSPECTED ALL DUCTING IN LT AC BAY AND FOUND NO LEAKS.  REMOVED AND REPLACED LT AIR CYCLE MACHINE AND LT PACK COALESCER BAG PER M/M.
